Alert archive / Kentucky / Flash Flood Warnings in 2015
Flash Flood Warning 52, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Jul 3, 2015, 6:11 PM CDT for Logan County, Simpson County, Warren County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2015, 6:11 PM CDT (23:11 UTC)
- Expired
- Jul 3, 2015, 9:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Logan County, KY, Simpson County, KY, Warren County, KY
The radar
The Ft Campbell radar (KHPX), 52 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.2 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 492 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 689 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
209
WGUS53 KLMK 032311
FFWLMK
KYC141-213-227-040215-
/O.NEW.KLMK.FF.W.0052.150703T2311Z-150704T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
611 PM CDT FRI JUL 3 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL LOGAN COUNTY IN SOUTH CENTRAL KENTUCKY...
SIMPSON COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHWESTERN WARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 915 PM CDT
* AT 608 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAINFALL FROM THUNDERSTORMS OVER THE WARNED AREA.
* LOCATIONS IMPACTED INCLUDE...RUSSELLVILLE...FRANKLIN...
IN ADDITION...WHIPPOORWILL...PETROS AND MATLOCK ARE INCLUDED IN
THIS FLASH FLOOD WARNING.
FLASH FLOOD PRONE AREAS IN THIS WARNING...
LOW LYING AREA ON SECTION OF HOMER MURRAY ROAD.
LOW LYING AREA ON SECTION OF STATE ROAD 242.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3675 8706 3696 8705 3688 8626 3677 8641
3665 8642
$$
ZTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 6:11 PM CDT, 0 minutes earlier.
Area forecast discussion, Jul 3, 6:11 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
711 PM EDT Fri Jul 3 2015
...Updated Aviation Discussion...
.SHORT TERM (Now through Saturday Night)...
Issued at 304 PM EDT Fri Jul 3 2015
...Flash Flood Potential Continues Through Tonight...
A 5H shortwave trof reaching from the Great Lakes to the southern
Plains will sweep slowly eastward tonight. As this disturbance
encounters very moist, slightly unstable air it will generate
scattered showers and storms. Coverage should slowly decrease
overnight as instability decreases, but we may hold on to at least
scattered showers through the night thanks to that wave as well as a
broad synoptic surface boundary and local boundaries from earlier
convection. Because the ground is so wet, and considering the
rainfall rates we saw this afternoon, after chatting with JKL have
decided to extend most of the Flash Flood Watch through tonight. As
coverage decreases, we may be able to cancel it early. Speaking of
which, we will let the northeast corner of the LMK CWA (Scott IN,
Jefferson IN, and Trimble KY) expire at 8pm as previously scheduled
since that area has had time to dry out today plus the better
chances for heavier downpours are south of there. Thanks to ILN for
coord.
Tomorrow moisture will not be as deep as the upper wave sweeps much
of the RH to the south and southeast. As we destabilize over the
course of the day some showers and storms may still pop up,
especially across the Lake Cumberland region, but coverage will be
less than what we saw today. High temperatures will be pretty nice
for Independence Day, generally in the 80 to 85 degree range.
Shower/storm coverage will continue to decrease Saturday night as
temperatures fall into the middle 60s by morning.
.LONG TERM (Sunday through Friday)...
Issued at 257 PM EDT Fri Jul 3 2015
A weak upper level trough will be over the region at the beginning
of the long term period. This trough will slowly shift off to the
north and east through Monday. At the surface we will be in between
high pressure to the east and a low pressure system to the west.
There should be a relative lull in showers and thunderstorms Sunday
through Monday night. The best chance for rain will be across the
southeastern portion of the forecast area. However, these storms
will be scattered at best. In addition, Sunday night still looks
like it should be dry. Highs through this period will be in the mid
80s with lows in the upper 60s to lower 70s.
A shortwave trough will swing into southeastern Canada and the Great
Lakes region by Tuesday. A cold front will approach the lower Ohio
Valley Tuesday, bringing with it a greater chance for storms. This
front will stall out across the forecast area and will serve as a
focus for storms through the end of the work week. In addition, a
couple of weak waves will ride along this front. Scattered to
numerous storms can be expected through Thursday night in
association with these disturbances. A few strong storms may be
possible with this activity, but the main concern could become
flooding once again as grounds are already saturated from rounds of
rain this week.
Highs look to be a bit cooler this week with temps topping out in
the lower to mid 80s. Lows will range from the mid 60s to lower 70s.
&&
.AVIATION (00Z TAF Update)...
Issued at 710 PM EDT Fri Jul 3 2015
Several bands of convection continue to move across the region this
evening. Surface frontal boundary lies just north of the Ohio River
with yet another mid-level wave pushing through the region. Expect
convection to diminish this evening and into the overnight hours as
the upper wave moves eastward and the frontal boundary sinks further
south into KY. Will continue to go with vicinity showers/storms at
the terminals this evening and taper things down toward midnight
local time.
Ceilings are expected to lower during the overnight hours. For now,
we plan on MVFR ceilings, but some temporary IFR ceilings can't be
ruled out. Some light fog may also develop...especially at KLEX and
KBWG. Surface winds look to remain generally light and variable
tonight and then shift to the northwest on Saturday as the frontal
boundary pushes further south into KY.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH until 8 PM EDT this evening FOR KYZ032.
FLASH FLOOD WATCH through Saturday morning FOR KYZ023>031-
033>043-045>049-053>057-061>067-070>078-081-082.
IN...FLASH FLOOD WATCH until 8 PM EDT this evening FOR INZ078-079.
FLASH FLOOD WATCH through Saturday morning FOR INZ076-077-083-
084-089>092.
&&
Short Term........13
Long Term.........EER
Aviation..........MJHazardous weather outlook, Jul 3, 2:34 PM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 334 PM EDT FRI JUL 3 2015 INZ078-079-KYZ032-041945- SCOTT IN-JEFFERSON IN-TRIMBLE KY- INCLUDING THE CITIES OF...SCOTTSBURG...MADISON...BEDFORD 334 PM EDT FRI JUL 3 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SHOWERS AND STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...PRIMARILY THIS EVENING. IN AREAS THAT HAVE ALREADY RECEIVED HEAVY RAINFALL...EVEN BRIEF HEAVY RAIN WILL BE ENOUGH TO CREATE FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A WEAK UPPER DISTURBANCE WILL MEANDER AROUND THE CENTRAL APPALACHIANS THROUGH EARLY NEXT WEEK...WITH ADDITIONAL ROUNDS OF ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE MAINLY EACH AFTERNOON AND EVENING. BY MID WEEK...ANOTHER FRONTAL BOUNDARY WILL APPROACH AND STALL NEAR THE AREA BRINGING MORE ROUNDS OF SCATTERED STORMS. HEAVY RAINFALL WILL AGAIN BECOME A THREAT WITH ANY THUNDERSTORM DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY FLOODING AS SOON AS IT BEGINS OR APPEARS IMMINENT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ076-077-083-084-089>092-KYZ023>031-033>043-045>049-053>057- 061>067-070>078-081-082-041945- ORANGE IN-WASHINGTON IN-DUBOIS IN-CRAWFORD IN-PERRY IN-HARRISON IN- FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY- GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-OLDHAM KY-HENRY KY- SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY- WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY- WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY- BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY- GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...JASPER...MARENGO... TELL CITY...CORYDON...NEW ALBANY...JEFFERSONVILLE...HAWESVILLE... HARDINSBURG...BRANDENBURG...BEAVER DAM...LEITCHFIELD... ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE... LOUISVILLE...LA GRANGE...NEW CASTLE...SHELBYVILLE...FRANKFORT... GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON... DANVILLE...LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE... MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW... TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE... ALBANY 334 PM EDT FRI JUL 3 2015 /234 PM CDT FRI JUL 3 2015/ ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SHOWERS AND STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...PRIMARILY THIS EVENING. IN AREAS THAT HAVE ALREADY RECEIVED HEAVY RAINFALL...EVEN BRIEF HEAVY RAIN WILL BE ENOUGH TO CREATE FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A WEAK UPPER DISTURBANCE WILL MEANDER AROUND THE CENTRAL APPALACHIANS THROUGH EARLY NEXT WEEK...WITH ADDITIONAL ROUNDS OF ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE MAINLY EACH AFTERNOON AND EVENING. BY MID WEEK...ANOTHER FRONTAL BOUNDARY WILL APPROACH AND STALL NEAR THE AREA BRINGING MORE ROUNDS OF SCATTERED STORMS. HEAVY RAINFALL WILL AGAIN BECOME A THREAT WITH ANY THUNDERSTORM DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY FLOODING AS SOON AS IT BEGINS OR APPEARS IMMINENT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. 13
In the hours before
Local storm report, Jul 3, 3:51 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
451 PM EDT FRI JUL 3 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM FLASH FLOOD LEXINGTON 38.04N 84.46W
07/03/2015 FAYETTE KY PUBLIC
HIGHWAY 68 HAS HIGH WATER IN SPOTS OVER
ROADWAY FROM LEXINGTON TO HARRODSBURG IN
MERCER COUNTY.
&&
SZAPPANOSSpecial weather statement, Jul 3, 3:58 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
458 PM EDT FRI JUL 3 2015
KYZ055>057-067-032200-
BOYLE KY-GARRARD KY-LINCOLN KY-MADISON KY-
458 PM EDT FRI JUL 3 2015
...STRONG THUNDERSTORMS WITH TORRENTIAL RAIN MOVING INTO THE AREA...
AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
WINCHESTER TO 9 MILES NORTH OF LANCASTER TO 5 MILES EAST OF
DANVILLE...AND MOVING EAST AT 20 MPH.
OCCASIONAL LIGHTNING...AND TORRENTIAL RAIN REDUCING VISIBILITIES...
ARE EXPECTED WITH THESE STORMS.
MAINLY RURAL AREAS OF EASTERN BOYLE...GARRARD...MADISON AND
NORTHEASTERN LINCOLN COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3769 8409 3752 8428 3753 8434 3747 8438
3748 8444 3745 8447 3761 8486 3777 8462
3773 8457 3780 8446 3785 8448 3787 8442
3785 8437 3790 8438 3788 8435 3792 8427
3787 8426 3785 8408 3783 8410 3781 8407
TIME...MOT...LOC 2058Z 287DEG 15KT 3790 8423 3773 8451
3765 8466
ZTLocal storm report, Jul 3, 4:14 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
514 PM EDT FRI JUL 3 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM FLASH FLOOD BROWNSVILLE 37.19N 86.26W
07/03/2015 EDMONSON KY LAW ENFORCEMENT
HIGHWAY 187 HAS HIGH WATER IN SPOTS. HIGHWAY
70 HAS HIGH WATER IN SPOTS.
&&
SZAPPANOSLocal storm report, Jul 3, 4:17 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
517 PM EDT FRI JUL 3 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM FLASH FLOOD HARRODSBURG 37.77N 84.85W
07/03/2015 MERCER KY PUBLIC
HIGHWAY 68 AT 152 FLOODED.
&&
SZAPPANOSLocal storm report, Jul 3, 4:44 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
544 PM EDT FRI JUL 3 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM FLASH FLOOD HODGENVILLE 37.57N 85.74W
07/03/2015 LARUE KY LAW ENFORCEMENT
HIGH WATER IN SPOTS IN LINCOLN HIGHWAY.
&&
SZAPPANOSLocal storm report, Jul 3, 5:41 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
641 PM EDT FRI JUL 3 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM FLASH FLOOD HODGENVILLE 37.57N 85.74W
07/03/2015 LARUE KY LAW ENFORCEMENT
WEST MAIN STREET CLOSED DUE TO HIGH WATER.
&&
SZAPPANOSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:06 PM CDT | River Flood Warning | LMK | Warren | 35 hr |
| Jul 3, 3:36 AM CDT | Areal Flood Advisory | LMK | Henry | 3 hr |
| Jul 3, 7:25 AM CDT | Special Weather Statement | LMK | Ohio | 60 min |
| Jul 3, 7:29 AM CDT | Special Weather Statement | LMK | Lincoln | 41 min |
| Jul 3, 8:02 AM CDT | Areal Flood Advisory | LMK | Monroe | 3 hr |
| Jul 3, 8:19 AM CDT | Special Weather Statement | LMK | Grayson | 31 min |
| Jul 3, 9:37 AM CDT | Areal Flood Advisory | LMK | Hart | 3 hr |
| Jul 3, 10:18 AM CDT | Areal Flood Advisory | LMK | Taylor | 3 hr |
| Jul 3, 10:23 AM CDT | Special Weather Statement | LMK | Metcalfe | 32 min |
| Jul 3, 10:43 AM CDT | Areal Flood Advisory | LMK | Adair, Cumberland, Metcalfe | 3 hr |
| Jul 3, 11:05 AM CDT | Areal Flood Warning | LMK | Taylor | 3 hr |
| Jul 3, 11:21 AM CDT | Areal Flood Warning | LMK | Adair | 84 min |
| Jul 3, 11:31 AM CDT | Special Weather Statement | LMK | Meade | 29 min |
| Jul 3, 11:46 AM CDT | Special Weather Statement | LMK | Jessamine | 29 min |
| Jul 3, 12:10 PM CDT | Special Weather Statement | LMK | Bullitt | 30 min |
| Jul 3, 12:16 PM CDT | Flash Flood Warning | LMK | Garrard, Jessamine, Madison | 4 hr |
| Jul 3, 12:32 PM CDT | Special Weather Statement | LMK | Jefferson | 28 min |
| Jul 3, 12:45 PM CDT | Areal Flood Advisory | LMK | Bullitt, Hardin, Jefferson | 3 hr |
| Jul 3, 12:47 PM CDT | Special Weather Statement | LMK | Anderson, Mercer, Nelson, Spencer, Washington, Woodford | 28 min |
| Jul 3, 12:52 PM CDT | Flash Flood Warning | LMK | Jefferson | 113 min |
| Jul 3, 1:08 PM CDT | Flash Flood Warning | LMK | Bullitt, Hardin, Nelson | 4 hr |
| Jul 3, 1:13 PM CDT | Flash Flood Warning | LMK | Breckinridge, Bullitt, Hardin, Meade | 4 hr |
| Jul 3, 1:17 PM CDT | Areal Flood Advisory | LMK | Anderson, Mercer, Nelson, Spencer, Washington | 88 min |
| Jul 3, 1:46 PM CDT | Special Weather Statement | LMK | Fayette, Woodford | 59 min |
| Jul 3, 1:48 PM CDT | Special Weather Statement | LMK | Jefferson | 32 min |
| Jul 3, 2:13 PM CDT | Areal Flood Advisory | LMK | Fayette, Woodford | 3 hr |
| Jul 3, 2:21 PM CDT | Areal Flood Advisory | LMK | Jefferson | 3 hr |
| Jul 3, 2:25 PM CDT | Flash Flood Warning | LMK | Anderson, Bourbon, Fayette, Jessamine, Mercer, Woodford | 4 hr |
| Jul 3, 2:41 PM CDT | Special Weather Statement | LMK | Butler | 89 min |
| Jul 3, 3:06 PM CDT | Flash Flood Warning | LMK | Butler, Edmonson, Ohio, Warren | 4 hr |
| Jul 3, 3:23 PM CDT | Special Weather Statement | LMK | Boyle, Larue, Marion, Mercer, Washington | 42 min |
| Jul 3, 3:35 PM CDT | Areal Flood Advisory | LMK | Larue, Nelson | 115 min |
| Jul 3, 3:49 PM CDT | Areal Flood Advisory | LMK | Bourbon, Fayette, Franklin, Harrison, Nicholas, Scott and 1 more | 3 hr |
| Jul 3, 3:58 PM CDT | Special Weather Statement | LMK | Garrard, Madison | 62 min |
| Jul 3, 4:05 PM CDT | Areal Flood Advisory | LMK | Breckinridge, Grayson, Hardin, Larue | 3 hr |
| Jul 3, 4:22 PM CDT | Areal Flood Advisory | LMK | Butler, Edmonson, Logan, Warren | 3 hr |
| Jul 3, 4:32 PM CDT | Flash Flood Warning | LMK | Boyle, Garrard, Lincoln, Madison | 4 hr |
| Jul 3, 4:35 PM CDT | Flash Flood Warning | LMK | Breckinridge, Grayson, Hardin, Larue, Marion, Nelson | 4 hr |
| Jul 3, 5:13 PM CDT | Areal Flood Advisory | LMK | Adair, Casey, Green, Lincoln, Metcalfe, Russell and 1 more | 2 hr |
| Jul 3, 5:33 PM CDT | Areal Flood Advisory | LMK | Allen, Barren, Monroe, Simpson, Warren | 3 hr |
| Jul 3, 5:44 PM CDT | Areal Flood Advisory | LMK | Henry | 2 hr |
| Jul 3, 6:21 PM CDT | Special Weather Statement | LMK | Jefferson | 44 min |
| Jul 3, 6:33 PM CDT | Areal Flood Advisory | LMK | Breckinridge, Grayson, Ohio | 117 min |
| Jul 3, 6:55 PM CDT | Special Weather Statement | LMK | Anderson, Franklin, Nicholas, Scott | 45 min |
Nearby
Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.